Strong consistency of the stationary bootstrap under ψ-weak dependence
Eunju Hwang and
Dong Wan Shin
Statistics & Probability Letters, 2012, vol. 82, issue 3, 488-495
Abstract:
This work deals with the stationary bootstrap of Politis and Romano (1994) for theψ-weakly dependent sequences proposed by Doukhan and Louhichi (1999), establishing strong consistency of the bootstrap sample variance and the bootstrap sample mean under the dependence structure for the observed process. This extends the results of Politis and Romano (1994) and Shao and Yu (1993).
Keywords: Stationary bootstrap; Weak dependence; Sample mean; Strong consistency (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771521100383X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:82:y:2012:i:3:p:488-495
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2011.12.001
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().